# SDR BJNA20160412001

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N625XA
- Make and model: Boeing 737-800
- Aircraft serial: 32625
- Aircraft time: 44,505 hours, 21,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, CHECK FOUND AFT RT SECTION OF EMERGENCY LIGHTS NOT ILLUMINATING.
